# SDR AWXA9700639

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C36745135
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-23 INSPECTION, FOUND PILLOWING SKIN JUST FWD OF RT OUTFLOW VALVE ABOVE STR 25 RT.  REMOVED AND REPLACED SKIN PANEL BS 907 TO BS 1016 STR 20 RT TO 25 RT PER SRM 53-30-04, PAGE 3, PARAGRAPH 5, 51-30-08, 51-20-01, 51-32-05 AND 51-30-02.
